# SDR AALA202407233421

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 44,591 hours, 18,645 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 10423
- Condition: Out Of Tolerance
- Location: Zone 300
- Part time: 44,587 hours, 18,642 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF LOST STAB TRIM, NON OPERATIONAL WITH NO AUTOPILOT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLT. PARTIAL WORK ACCOMPLISHED. TROUBLESHOT PER TSM 27-41-00-810-804. FOUND VOLTAGE OF PINS ON STAB TRIM MOTOR OUT OF LIMITS. REMOVE AND REPLACED STAB TRIM MOTOR. OPERTIONAL CHECK GOOD. PER AMM 27-41-71.
